• LIMITED PERIOD OFFER

Panadrex 500 mg Tablets 24's

In stock
Special Price AED4.28 Regular Price AED4.50
Overview
  • Antipyretic and analgesic
  • Contains Paracetamol 500 mg
  • For adult
  • Antipyretic and analgesic
  • Contains Paracetamol 500 mg
  • For adult
  • Panadrex 500 mg Tablets is suitable for relief from headache, migraine, backache, rheumatic and muscle pains, neuralgia, toothache and period pains. It also helps reduce temperature and relieves discomfort in colds, influenza and sore throats.
  • Relieves pain in mild arthritis, backache, toothaches and colds
  • Lowers down fever and can be used as adjunctive treatment for cold and flu symptoms
  • Safe to use in recommended dose
  • Adults: Take 2 tablets every 4 hours as required
  • Do not take more than 8 tablets in 24 hours
  • Children under 12 years: As prescribed by the doctor
  • Store below 25 degree C
More Information
Width2
Height7
Length 9
BrandPanadrex
GenderUnisex, Male, Female
Life StageAdults
FormTablets
UsageOral
Pack SpecificationStrip Pack
Country of OriginKuwait
ManufacturerKuwait Saudi Pharmaceutical Industries Co.
Storage TemperatureCool Temperature
Write Your Own Review
You're reviewing:Panadrex 500 mg Tablets 24's
Your Rating
Other similar products
Canpol Babies Baby Toy Little Whale Rattle 81/003
Canpol Babies Baby Toy Little Whale Rattle 81/003
As low as AED27.00 Regular Price AED30.00
Hair Food Avocado & Argan Oil Smoothing Shampoo 300 mL
Hair Food Avocado & Argan Oil Smoothing Shampoo 300 mL
Special Price AED57.00 Regular Price AED60.00
Voltaren Emulgel Dispenser 75 mL
Voltaren Emulgel Dispenser 75 mL
Special Price AED48.45 Regular Price AED51.00
Rare Essence Sweet Thyme Essential Oil 5 mL 70038
Rare Essence Sweet Thyme Essential Oil 5 mL 70038
Special Price AED76.73 Regular Price AED85.25